# SDR SWIA200312498

- Difficulty date: October 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 19,089 hours, 27,270 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120175
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,840 hours, 5,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT AND ADVANCED SWS DURING TAXI OUT.  RESET ONCE, REPEATED FAULT WHEN SELECTED TO 15 DEGREES.  REPLACED FLAP SELECTOR SWITCH.  OPS CK GOOD.
